Alert archive / Indiana / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 331, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 7, 2006, 2:52 PM CDT for Dubois County, Orange County, Perry County, Indiana; Logan County, Kentucky. It was in force for 21 days. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2006, 2:52 PM CDT (19:52 UTC)
- Expired
- Jun 28, 2006, 11:00 PM CDT
- In force
- 21 days
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
Counties Dubois County, IN, Orange County, IN, Perry County, IN, Logan County, KY
The radar
The Louisville radar (KLVX), 79 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 6:32 PM CDT | HAIL 0.25 | Ferdinand, IN | |
| Jun 22, 2:40 PM CDT | HAIL 0.25 | 2 W Bristow, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 1:40 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.9 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1507 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLMK 071952
SVRLMK
INC037-123-072030-
/O.NEW.KLMK.SV.W.0331.060607T1952Z-060607T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
252 PM CDT WED JUN 7 2006
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN DUBOIS COUNTY IN SOUTH CENTRAL INDIANA...
NORTHWESTERN PERRY COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 330 PM CDT
* AT 251 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ADYEVILLE...AND MOVING SOUTH AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SASSAFRAS BY 300 PM CDT...
LAT...LON 3837 8677 3822 8694 3820 8681 3812 8678
3817 8662
$$
SCHOTT5 follow-up statements
000
WWUS53 KLMK 072008
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
408 PM EDT WED JUN 7 2006
INC037-072018-
/O.CAN.KLMK.SV.W.0331.000000T0000Z-060607T2030Z/
DUBOIS IN-
308 PM CDT WED JUN 7 2006
...THE SEVERE THUNDERSTORM WARNING FOR DUBOIS COUNTY IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
WEDNESDAY EVENING FOR SOUTH CENTRAL INDIANA AND NORTHWESTERN
KENTUCKY.
LAT...LON 3824 8679 3824 8679 3820 8680 3792 8676
3793 8655 3804 8653 3818 8648 3817 8659
3825 8661 3824 8668
$$
INC123-072030-
/O.CON.KLMK.SV.W.0331.000000T0000Z-060607T2030Z/
PERRY IN-
308 PM CDT WED JUN 7 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR PERRY COUNTY...
AT 304 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR BRISTOW...OR ABOUT 23 MILES NORTHEAST OF ROCKPORT....
MOVING SOUTH AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
7 MILES WEST OF TERRY BY 315 PM CDT...
6 MILES WEST OF GATCHEL BY 320 PM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
WEDNESDAY EVENING FOR SOUTH CENTRAL INDIANA AND NORTHWESTERN
KENTUCKY.
LAT...LON 3824 8679 3824 8679 3820 8680 3792 8676
3793 8655 3804 8653 3818 8648 3817 8659
3825 8661 3824 8668
$$
SCHOTT000
WUUS53 KLMK 221724
SVRLMK
KYC141-221800-
/O.NEW.KLMK.SV.W.0331.060622T1723Z-060622T1800Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1223 PM CDT THU JUN 22 2006
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LOGAN COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 100 PM CDT
* AT 1221 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
STORM WAS LOCATED JUST WEST OF RUSSELLVILLE...AND MOVING EAST AT
20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
RUSSELLVILLE BY 1235 PM CDT...
CORINTH BY 1245 PM CDT...
AUBURN BY 1255 PM CDT...
SOUTH UNION BY 100 PM CDT...
LAT...LON 3692 8704 3676 8702 3676 8675 3691 8665
3698 8668 3707 8686
$$
TWF000
WWUS53 KLMK 221751
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
150 PM EDT THU JUN 22 2006
KYC141-221800-
/O.CON.KLMK.SV.W.0331.000000T0000Z-060622T1800Z/
LOGAN KY-
1250 PM CDT THU JUN 22 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR LOGAN COUNTY...
AT 1246 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR CORINTH...OR ABOUT 20 MILES EAST OF
ELKTON...MOVING EAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
AUBURN BY 1255 PM CDT
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT.
LAT...LON 3692 8704 3676 8702 3676 8675 3691 8665
3698 8668 3707 8686
$$
TWF000 WUUS53 KLMK 290324 SVRLMK INC117-290400- /O.NEW.KLMK.SV.W.0331.060629T0324Z-060629T0400Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LOUISVILLE KY 1124 PM EDT WED JUN 28 2006 THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN ORANGE COUNTY IN SOUTH CENTRAL INDIANA... * UNTIL MIDNIGHT EDT... * AT 1121 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED NEAR ORLEANS...AND MOVING SOUTHEAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... BROMER AND CHAMBERSBURG BY 1130 PM EDT... MILLERSBURG BY 1135 PM EDT... REPORT SEVERE WEATHER TO YOUR NEAREST LOCAL LAW ENFORCEMENT AGENCY AND HAVE THEM RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN LOUISVILLE. LAT...LON 3870 8642 3860 8657 3842 8630 3863 8632 $$ 13
000 WWUS53 KLMK 290334 SVSLMK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1134 PM EDT WED JUN 28 2006 INC117-290400- /O.CON.KLMK.SV.W.0331.000000T0000Z-060629T0400Z/ ORANGE IN- 1134 PM EDT WED JUN 28 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR NORTHEASTERN ORANGE COUNTY... AT 1130 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED NEAR SYRIA...OR ABOUT 18 MILES SOUTH OF BEDFORD...MOVING SOUTHEAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... MILLERSBURG AND CHAMBERSBURG BY 1140 PM EDT THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DESTRUCTIVE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 3870 8642 3860 8657 3842 8630 3863 8632 $$ 13
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 1:45 PM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, Jun 7, 1:45 PM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
245 PM EDT WED JUN 7 2006
.SHORT TERM (TONIGHT-THURSDAY)...
CURRENTLY AT THE SURFACE...A COLD FRONT EXTENDS FROM SRN MI THRU
NW IN BACK INTO CENTRAL IL. STORMS HAVE BLOWN UP WITHIN THE LAST
HOUR ACROSS THE FRONT OVER NORTH CENTRAL IN. A PREFRONTAL TROUGH
CLOSING IN ON OUR CWA HAS GENERATED STRONG STORMS ACROSS SOUTH
CENTRAL INDIANA SOUTH OF BLOOMINGTON. DEWPOINTS IN THE UPPER 60S
TO NEAR 70 ARE ADVECTING NEWD ALONG PREFRONTAL TROUGH. THIS WILL
BE THE NEXT WAVE OF ACTIVITY ACROSS THE CWA. CAPES AND LIS ARE
APPROACHING 2000 J/KG AND -4 DEGREES CELSIUS RESPECTIVELY ALONG
THE TROUGH BUT THE BEST DYNAMICS ARE OFF TO THE NORTH. THESE
PREFRONTAL STORMS COULD BE SEVERE NONETHELESS (GIVEN THE
INSTABILITY) AS A WATCH WILL BE ISSUED SHORTLY MAINLY ACROSS THE
NORTHERN THREE TIERS OF COUNTIES. LOOKING AT MAINLY HAIL AND TO A
LESSER EXTENT DAMAGING WINDS.
FURTHER NORTH WHERE THE BEST DYNAMICS ARE LOCATED...LIS ARE AS
LOW AS -6 OR -7 DEGREES CELSIUS. THE WOLCOTT INDIANA VWP IS
SHOWING 50 KTS AT 6KM. AS THIS JET WORKS ITS WAY SOUTHWARD...ANY
STORMS THAT DEVELOP ALONG THE FRONT ITSELF COULD ALSO BE SEVERE
AND MAY AFFECT OUR CWA AFTER THE PREFRONTAL TROUGH DOES...UNLESS
THINGS STABILIZE IN THE WAKE. WILL HAVE LIKELY POPS AND SEVERE
WORDING FROM NOW UNTIL STORMS END...MOSTLY LIKELY AROUND 03Z NW
AND 06Z SE.
TOMORROW...LOBE OF SHORTWAVE ENERGY WILL COME DOWN FROM THE SOUTH
ACROSS OHIO...AND WILL CLIP EASTERN KY. WILL LEAVE IT DRY BUT WILL
BUMP UP CLOUDS OVER THE BLUEGRASS. OTHERWISE IT WILL BE A NICE
DAY. TEMPS SHOULD REBOUND NICELY TOMORROW...WITH HIGHS RANGING
FROM THE UPPER 70S NE TO THE LOWER 80S WEST AND SW.
AL
.LONG TERM (THURSDAY NIGHT-WEDNESDAY)...
THURSDAY NIGHT THROUGH FRIDAY NIGHT...
MODELS CONTAINS SOME DIFFERENCES WITH MOISTURE...BUT LITTLE ELSE SO
A MODEL BLEND CLOSER TO THE SHORT RANGE ENSEMBLE MEAN WAS USED THRU
THIS PERIOD. WNW FLOW WILL CONTINUE THROUGHOUT THE PERIOD...WITH SFC
HI NUDGING INTO THE OHIO VALLEY FROM THE GREAT LAKES THURSDAY NIGHT
INTO FRIDAY. SFC RIDGING MOVES OUT OF THE REGION FRIDAY NIGHT AS
FRONTAL BOUNDARY STARTS TO SET-UP NEAR OR OVER THE REGION EARLY
SATURDAY. THIS PERIOD SHOULD REMAIN DRY...WITH NEAR NORMAL TEMPS
EACH DAY.
SATURDAY-WEDNESDAY...
LONG RANGE MODELS HAVE BEEN CONSISTENT WITH THE PATTERN THRU THIS
PERIOD THE LAST FEW DAYS...ONLY ISSUE IS WHERE THE NEARLY STATIONARY
BOUNDARY WILL SET-UP AND REMAIN OVER THE WEEKEND INTO THE EARLY
PORTIONS OF THE WEEK. WILL LEAN TOWARDS THE NCEP ENSEMBLE MEAN
INCORPORATING THE TRENDS FROM THE 06 AND 12Z GFS WITH THE ECMWF
SHOWING SIMILAR FEATURES. TELECONNECTIONS SHOW A POSITIVE TRENDING
EPO WHICH USUALLY MEANS BUILDING OF RIDGING ACROSS THE OHIO
VALLEY...THOUGH IF THE NAO TRENDS MORE NEGATIVE THEN THIS CAN BE
NEGATED SOME. ALSO THE MJO INDEX IS NEAR 4 TO 6...USUALLY THIS LEADS
TO RIDGING AS WELL ACROSS THE OHIO VALLEY AND SE CONUS. THEREFORE
LIKE THE TREND OF THE RIDGE TO BUILD INTO THE REGION LATER IN THE
PERIOD.
WNW FLOW ACROSS THE REGION WITH RIDGING OVER THE PLAINS...AND TROUGH
IN THE EASTERN CONUS...AS A H500 CUTOFF SITS NEAR THE ST LAW RVR
VALLEY...PATTERN FLATTENS OUT SOME WITH NEAR ZONAL FLOW BY SUNDAY
ACROSS MUCH OF THE CONUS. NEARLY STATIONARY FRONTAL BOUNDARY WILL
SET NEAR OR OVER THE REGION EARLY IN THE WEEKEND...THIS WILL HAVE A
HUGE IMPACT FOR THE FORECAST AREA WITH A VERY STRONG TEMP GRADIENT
EXPECTED...IT WOULD BE POSSIBLE THAT SOUTH OF THE FRONT WILL SEE 90S
AND NORTH OF THE FRONT MAY BE CLOUD/PRECIP COOLED IN THE LOWER 70S.
HAVE NOT YET ATTEMPTED TO AND SUCH A TIGHT GRADIENT IN THE
GRIDS...BUT SUCH A SCENARIO WILL BE VERY LIKELY SATURDAY THRU
MONDAY. WITH BOUNDARY IN PLACE NEAR...OR OVER THE REGION HAVE
INCLUDED SHOWERS AND THUNDERSTORMS THE ENTIRE WEEKEND INTO EARLY
NEXT WEEK. FRONT SHOULD START TO LIFT SOME MONDAY NIGHT OR TUESDAY
AND INTO THE WARM SECTOR THE ENTIRE FORECAST AREA SHOULD BE BY
WEDNESDAY. DIURNAL TYPE CONVECTION WILL BE POSSIBLE TUESDAY AND
WEDNESDAY.
--SCHOTT
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 10 PM EDT ALONG AND
NORTH OF A NEW CASTLE TO LOUISVILLE TO HARTFORD LINE.
IN...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 10 PM EDT FOR ALL
INDIANA COUNTIES.
&&Hazardous weather outlook, Jun 7, 2:10 PM CDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 310 PM EDT WED JUN 7 2006 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-080830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 210 PM CDT WED JUN 7 2006 /310 PM EDT WED JUN 7 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ALONG A BOUNDARY ACROSS SOUTHERN INDIANA. AS THIS MOVES SOUTH...SOME OF THESE STORMS COULD BECOME SEVERE WITH LARGE HAIL BEING THE MAIN THREAT...AND DAMAGING WINDS BEING A SECONDARY THREAT. THUS A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM EDT...MAINLY ALONG AND NORTH OF A LINE FROM HARTFORD TO LOUISVILLE TO NEW CASTLE KENTUCKY. AN ISOLATED TORNADO MAY ALSO BE POSSIBLE...WITH THE BEST CHANCE OCCURRING WEST OF INTERSTATE 65 OVER SOUTHERN INDIANA AND NORTHERN KENTUCKY. A COLD FRONT BEHIND THIS FIRST BOUNDARY WILL MOVE ACROSS THE REGION TONIGHT. THIS COULD ALSO GENERATE ANOTHER ROUND OF SHOWERS AND STRONG THUNDERSTORMS. THE BIGGEST THREAT FROM ANY STORMS AFTER SUNSET WILL LIKELY BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE AT TIMES FROM SATURDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NEEDED LATE THIS AFTERNOON AND EVENING. AL
In the hours before
Special weather statement, Jun 7, 11:17 AM CDT, 3 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1217 PM EDT WED JUN 7 2006 INZ084-071645- CRAWFORD- 1217 PM EDT WED JUN 7 2006 ...STRONG THUNDERSTORM OVER CRAWFORD COUNTY... AT 1215 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ENGLISH...OR 37 MILES SOUTH OF BEDFORD... AND MOVING SOUTHEAST AT 20 MPH. OCCASIONAL LIGHTNING...MODERATE RAIN WITH RAINFALL AMOUNTS OF AROUND ONE HALF INCH PER HOUR...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE... NEAR ENGLISH BY 1225 PM EDT. THIS STORM WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE MARKERS 86 AND 92. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. AL
Special weather statement, Jun 7, 2:16 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 316 PM EDT WED JUN 7 2006 INZ077-071945- WASHINGTON- 316 PM EDT WED JUN 7 2006 ...STRONG THUNDERSTORM OVER WASHINGTON COUNTY... AT 313 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTHWEST OF SALEM...OR 18 MILES SOUTHEAST OF BEDFORD...AND MOVING SOUTHEAST AT 25 MPH. CONTINUOUS DEADLY CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE INCH PER HOUR...MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE... NEAR SALEM BY 330 PM EDT. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. AL
Local storm report, Jun 7, 2:30 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
330 PM EDT WED JUN 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL DUBOIS 38.45N 86.80W
06/07/2006 E0.88 INCH DUBOIS IN PUBLIC
NICKEL HAIL FALLING FOR 10 MINUTES.
&&
ALThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 2:01 PM CDT | Severe Thunderstorm Warning | LMK | Dubois, Washington | 21 days |
| Jun 7, 3:32 PM CDT | Severe Thunderstorm Warning | LMK | Clark, Perry, Washington | 21 days |
| Jun 7, 3:40 PM CDT | Severe Thunderstorm Warning | LMK | Jefferson | 21 days |
| Jun 7, 5:58 PM CDT | Severe Thunderstorm Warning | LMK | Scott | 15 days |
| Jun 7, 6:32 PM CDT | Tornado Warning | LMK | Scott | 43 min |
| Jun 7, 6:49 PM CDT | Tornado Warning | LMK | Clark | 41 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2006Severe Thunderstorm Warnings in Kentucky, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.